Advanced Search
Article Contents
Article Contents

Periodic solutions of some classes of continuous second-order differential equations

Abstract Full Text(HTML) Related Papers Cited by
  • We study the periodic solutions of the second-order differential equations of the form $ \ddot x ± x^{n} = μ f(t), $ or $ \ddot x ± |x|^{n} = μ f(t), $ where $n=4,5,...$ , $f(t)$ is a continuous $T$ -periodic function such that $\int_0^T {f\left( t \right)} dt\ne 0$ , and $μ$ is a positive small parameter. Note that the differential equations $ \ddot x ± x^{n} = μ f(t)$ are only continuous in $t$ and smooth in $x$ , and that the differential equations $ \ddot x ± |x|^{n} = μ f(t)$ are only continuous in $t$ and locally-Lipschitz in $x$ .

    Mathematics Subject Classification: Primary:37G15, 37C80, 37C30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Buică and J. Llibre, Averaging methods for finding periodic orbits via Brouwer degree, Bull. Sci. Math., 128 (2004), 7-22.  doi: 10.1016/j.bulsci.2003.09.002.
    [2] A. BuicăJ. Llibre and O. Yu. Makarenkov, On Yu.A.Mitropol'skii's Theorem on periodic solutions of systems of nonlinear differential equations with nondifferentiable right-hand sides, Doklady Math., 78 (2008), 525-527.  doi: 10.1134/S1064562408040157.
    [3] A. Buică and R. Ortega, Persistence of equilibria as periodic solutions of forced systems, J. Differential Equations, 252 (2012), 2210-2221.  doi: 10.1016/j.jde.2011.06.006.
    [4] A. CapiettoJ. Mawhin and F. Zanolin, Continuation theorems for periodic perturbations of autonomous systems, Trans. Amer. Math. Soc., 329 (1992), 41-72.  doi: 10.2307/2154076.
    [5] T. CarvalhoR. D. EuzébioJ. Llibre and D. J. Tonon, Detecting periodic orbits in some 3D chaotic quadratic polynomial differential systems, Discrete and Continuous Dynamical Systems-Series B, 21 (2016), 1-11.  doi: 10.3934/dcdsb.2016.21.1.
    [6] T. R. Ding and F. Zanolin, Periodic solutions of Duffing's equations with superquadratic potential, J. Differential Equations, 97 (1992), 328-378.  doi: 10.1016/0022-0396(92)90076-Y.
    [7] Y. A. Kuznetzov, Elements of Applied, Bifurcation Theory, Third edition. Applied Mathematical Sciences, 112. Springer-Verlag, New York, 2004.
    [8] N. G. Lloyd, Degree Theory Cambridge University Press, 1978.
    [9] G. R. Morris, An infinite class of periodic solutions of $\ddot x +2x^3 =p(t)$, Proc. Cambridge Philos. Soc., 61 (1965), 157-164. 
    [10] R. Ortega, The number of stable periodic solutions of time-dependent Hamiltonian systems with one degree of freedom, Ergodic Theory Dynam. Systems, 18 (1998), 1007-1018.  doi: 10.1017/S0143385798108362.
  • 加载中

Article Metrics

HTML views(961) PDF downloads(290) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint